ON RIGHT SELF-INJECTIVE REGULAR-SEMIGROUPS .2.

被引:1
作者
SHOJI, K
机构
来源
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS | 1983年 / 34卷 / APR期
关键词
D O I
10.1017/S1446788700023211
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:182 / 198
页数:17
相关论文
共 12 条
[1]  
CLIFFORD AH, 1961, MATH SURVEYS, V7
[2]  
Hall T.E., 1969, B AUST MATH SOC, V1, P195, DOI [10.1017/S0004972700041447, DOI 10.1017/S0004972700041447]
[3]   ALMOST COMMUTATIVE BANDS [J].
HALL, TE .
GLASGOW MATHEMATICAL JOURNAL, 1972, 13 (SEP) :176-&
[4]   REPRESENTATION EXTENSION AND AMALGAMATION FOR SEMIGROUPS [J].
HALL, TE .
QUARTERLY JOURNAL OF MATHEMATICS, 1978, 29 (115) :309-334
[5]   EPIMORPHISMS AND DOMINIONS [J].
HALL, TE .
SEMIGROUP FORUM, 1982, 24 (2-3) :271-283
[6]  
Kimura N., 1958, PAC J MATH, V8, P257
[7]  
SCHEIN BM, 1976, C MATH SOC JANOS BOL, V20, P519
[8]   ON RIGHT SELF-INJECTIVE REGULAR-SEMIGROUPS [J].
SHOJI, K .
SEMIGROUP FORUM, 1982, 25 (1-2) :51-71
[9]  
Shoji K., 1980, MEM FS SHIMANE U, V14, P25
[10]  
Shoji K, 1980, MEM FS SHIMANE U, V14, P35